Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On ablify, have sore breasts with noticeable veins, nipple pain. Side effects?

On abilify 2 mg experiencing sore breasts with very noticable veins kinda scaring me , my left side is worse n theres a dark blue vein going down onto my nipple n it hurts the most. I have been on nortriptyline 25mg n experienced similar . Also when im not on medicine i get very frustrated easily n really bad thoughts but i don t like all these side effects
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Abilify (Aripiprazole) is an anti-psychotic medication which comes in doses like 10, 15, 20 and 30 mg. So, I presume that the 2mg dose which you have mentioned must be by error. Many anti-psychotic medication have a tendency to increase the levels of a hormone called Prolactin, which in turn can cause breast engorgement or soreness. Among all antipsychotic medication, Abilify has the least tendency to cause this side effect. However, if this symptom is distressing or unmanageable to you, I would advise you to discuss with your doctor to see if your medication can be changed.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor